# SDR DHL2006809510

- Difficulty date: August 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5615530192
- Condition: Cracked
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT INTERCOSTAL 0.500" CRACK (STA 8.000 - 25.000, L-28R TO L-29R).  REMOVED CRACKED INTERCOSTAL IAW SRM 51-1-21.  CLEANED AREA IAW SRM 51-1-8B.  INSTALLED NEW INTERCOSTAL IAW SRM 51-1-21.  REFER TO JC EA53000007-001-D (WO 600016595) AND BOEING MESSAGE 1-209103410-2 FOR FABRICATION.
